# SDR 03FDEA02066

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), INBOARD PIVOT POINT, SPOT FACE CORRODED.  LT WING OUTBD FLAP INBOARD HINGE (FLAP SIDE) INBD PIVOT POINT, SPOT FACE CORROSION REMOVED AS PER EA 1-5750-73348, WINGS.  TRAILING EDGE AND TRAILING EDGE DEVICES.  LT OUTBOARD FLAP, INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
